• Please send your full manuscript to: jcm@etpub.com

Nonlinear Analysis and Optimal Control of an Improved SIR Rumor Spreading Model

Jie Xu, Yahong Yu, Chengyi Gao, and Jian Sun
University of Electronic Science and Technology of China, Chengdu, 611731, China
Abstract—Based on the classic SIR model, this paper proposes a new rumor spreading model which considers the transition probability of nodes from S to I as a variable instead of a constant. This paper firstly studies the nonlinear phenomena in the new model, such as balance node, Hopf bifurcation, limit cycle. Secondly, this paper studies how to control the range of limit cycle. Finally, this paper studies the optimal control method, which can minimize the people who spread rumors.

Index Terms—Rumor spreading model, balance node, Hopf bifurcation, limit cycle, optimal control

Cite: Jie Xu, Yahong Yu, Chengyi Gao, and Jian Sun, "Nonlinear Analysis and Optimal Control of an Improved SIR Rumor Spreading Model," Journal of Communications, vol. 10, no. 8, pp. 638-646, 2015. Doi: 10.12720/jcm.10.8.638-646
Copyright © 2013-2017 Journal of Communications, All Rights Reserved
E-mail: jcm@etpub.com